# SDR MALA976331

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239610802
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT AT SEAT 1 CD INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD.
